共 9 条
[1]
Zhikov VV(1987)Averaging of functionals of the calculus of variations and elasticity theory Math. USSR. Izv. 9 33-66
[2]
Harjulehto P(2008)Minimizers of the variable exponent, non-uniformly convex Dirichlet energy J. Math. Pures Appl. 89 174-197
[3]
Hästö P(2006)Variable exponent linear growth functionals in image restoration SIAM J. Appl. Math. 66 1383-1406
[4]
Latvala V(2005)A model porous medium equation with variable exponent of nonlinearity: Existence uniqueness and localization properties of solutions Nonlinear Anal. TMA. 60 515-545
[5]
Chen Y(undefined)undefined undefined undefined undefined-undefined
[6]
Levine S(undefined)undefined undefined undefined undefined-undefined
[7]
Rao M(undefined)undefined undefined undefined undefined-undefined
[8]
Antontsev SN(undefined)undefined undefined undefined undefined-undefined
[9]
Shmarev SI(undefined)undefined undefined undefined undefined-undefined